MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175040
Medical Device Problem Codes Melted (1385); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the cuff was found damaged (appeared to have melted) upon opening the package.Therefore, a new unit was used instead.The issue was identified prior to use.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue of damaged cuff could not be confirmed upon investigation of the returned sample.The customer returned the actual sample for investigation.Visual and functional analyses did not reveal any abnormalities with the sample.A device history record review was performed, and no relevant findings were identified.Based on the investigation of the returned complaint device, no issues were found.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22042388
Report Number3009307931-2025-00011
Device Sequence Number8781403
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public(01)05060112310829(11)231129(17)261128(10)11F23L0141(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175040
Device Lot Number11F23L0141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown